# SDR IPXA2023122752513

- Difficulty date: December 26, 2023
- Submitted: December 27, 2023
- Operation: Air carrier
- Aircraft: N463UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28267
- Aircraft time: 37,722 hours, 19,985 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Indicator
- Part number: UNKNOWN
- Part serial: NA
- Condition: Inoperative
- Location: Airspeed
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

**ATB - EMERGENCY DECLARED**LOST CAPT AIRSPEED ON TAKEOFF, PERFORMED UNRELIABLE AIRSPEED V LIST, EICAS SHOWED RUDDER RATIO AND MACH IAS.ON CLIMB OUT F/O'S AIRSPEED DROPPED SIGNIFICANTLY, GOT F/O'S STICK SHAKER. AIR TURN BACK NOTE: RUDDER RATIO EICAS MSG ADDRESSED ON LINE ITEM #4. CW CAPT'S AND F/O'S ADC BITE TEST PER FIM 34-12 FAULT TREE 813, FIG 109. NO DEFECTS FOUND, PURGED LINES FROM CAPT'S AND F/O'S ADC PER AMM 34-11-01-167-004 TO PITOT TUBES, REMOVED ALL   DEBRIS BLOCKING BOTH PITOT TUBES. CW PITOT PROBE TEST OF CAPT AND FO'S PITOTS. POS CK NORMAL PER AMM 34-11-01-755-033.
